| Model Number |
ATLGIQ |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument sent blood directly to the waste bag was verified during service.The service technician found level sense gain at 113% and current at 39.4ma.Led 10 and led 11 were unresponsive.Adjusted level sense gain to 100% and current to 40ma.Led 10 would respond, but led 11 was still unresponsive.The service technician removed the top and centrifuge to disconnect and reconnect the emitter and detector cables to correct the problem.Adjusted level sense gain back to 100% and current to 40ma.Led 10 and led 11 responded properly.Preventive maintenance was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that at an unspecified time, this autolog iq instrument sent blood directly to the waste bag.The instrument was replaced to complete the procedure.There was no adverse patient effect reported with this event.
Additional Manufacturer Narrative
Medtronic received additional information that the instrument did not display any errors or other warnings related to the reported issue.The customerwas unable to provide information on the amount of blood loss or whether a transfusion was required.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.